Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have a request for Dr mannerie For last 2

I have a request for Dr mannerie
For last 2 years I am suffering from cervical spondylosis and virtigo . Nowadays I am having pain in my knees my neck my shoulders my lower back
I can't stand for long cannt walk for long always feeling giddiness spinning sensation having gas problem also
Please advise
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I currently take micronor and I have finished breastfeeding and I am not a smoker. My doctor wants me to take a pill with estrogen and suggested microgestin. I am very happy with micronor but I have read it can lead to hirstuatism and I have a family history of it though I do not have it myself. I am also overweight and need to lose weight for my health so I thought maybe a third-generation progestin such as desogestrel or norgestimate might be better. I also have a history of depression and I am hypothyroid and I take levothyroxine 75. I am 25 years old and have had one pregnancy. Should I request a third generation progestin pill? Where I live it is very difficult to speak to an actual obgyn unless pregnant so I see a nurse practioner and she doesn t like to talk to me in detail about the different pills. Help please!

doctor1 MD

I have the problem of acne rosacea since i was 19. Now i am 31. Earlier i was confused about my problem with normal pimples but after consulting with more than tens of dermatologist and trying all english, ayurvedia and homeo pathic medicine i met a dermatologist who figured it out as acne rosacea. I was on isotretinoin for 3 years not regularly but when ever i see any outbreak i kept taking it. Initially i was on it for period of 4 months followed by a gap of 4 months and again 4 months.Then after every 2 months i would take a course of 20 days of sotret 20 mg. Also sometimes i would take doxycycline but not with sotret as both should not be taken togather. I was sick of eating so many tablets so i changed my dermatologist who told me to stop isotretinoin immideately and brought side effects of it to me. It was only then i discovered that why i started suffering from Premature ejaculation prob. I still remember soon after 3 months of its intake i started to ejaculate within 10 seconds which was otherwise 5-6 minutes before sotret intake. Thankfully , cholestrol check up showed normal result. But now i am going to get married within a month but am afraid as i last so quickly in bed. Moreover acne rossacea increases after 30 yrs of age, so it is increasing for me. Perviously it was only on nose and chin but now it is spreading on face from centre. Request you to tell me a solution for both my acne and premature ejaculation.

doctor1 MD

Hi: My cardiologist requested a two week holter monitor for me, which I am wearing since Monday. It stopped working on Thurs night and on Friday the tech at hospital re set it, put new battery in, and hooked me up again. All was well till now. I get a message on screen that reads DR200/HE. Do you know what that means? Obviously I will return to hospital tomorrow & get machine replaced. All leads are connected. Thank you

Loading Online Doctors....